prednisone withdrawl

Addtional information on drugs and medications.

Moderators: Mike Bartolatz, kwork

Post Reply
tjktharp4
Posts: 4
Joined: Tue May 08, 2007 10:28 am

prednisone withdrawl

Post by tjktharp4 » Tue May 15, 2007 8:23 pm

Hi,
I am being treated for iritis and I am on a long road of slowly decreasing the amount of prednisone. I started at 60 mg a couple of months ago and I am on 10mg every other day now. About 3 days after my last reduction of pred. I started feeling headaches and neck tension and eye pain again then it went away after about 6 days. My dr. says it is prednisone withdrawl symptoms because my body is so reliant on the medication. Has this happened to anyone else that has taken prednisone?
tjktharp

Mike Bartolatz
Posts: 6595
Joined: Fri Feb 06, 2004 9:58 pm

Post by Mike Bartolatz » Wed May 16, 2007 7:17 pm

yes it happens to many who have to take oral corticosteroids. there are other complications too and a steroid sparing approach to treatment is suggested if at all possible because of this. I hope your iritis doesn't come back so you won't have to go through this again.

take care,
Mike
Mike Bartolatz
Moderator

Post Reply